MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage (laa) closure procedure was performed, and a 31mm watchman flx pro closure device was implanted on (b)(6) 2024.The patient was discharged.The patient had a follow up computed tomography (ct) scan performed on (b)(6) 2026, to evaluate a non-mobile thrombus located towards the limbus side that was previously discovered on a computed tomography (ct) performed on (b)(6) 2025, and to evaluate the contrast patency of the closure device as well.The watchman clinical evaluated the ct that was done on (b)(6) 2026 and asked to also see the ct from on (b)(6) 2025, to be able to compare previous ct with the current ct.Based on what the watchman clinical had seen, both of the cts were sent to the therapy operations team for additional evaluation as well.The watchman clinical has not heard back from the therapy operations team yet to get their impression of the ct.During the procedure, the closure device met all of position, anchor, size and seal (pass) criteria the day of implant.After evaluating the cts, the closure device still meets all of pass criteria.Before implant, the patient was on eliquis and aspirin (asa).Now the patient is still on xarelto.It is unknown and unavailable per the facility right now as to what treatment will be done.The physician is waiting on the report from the watchman clinical and therapy ops team to see what the next steps will be for the patient.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50896846
Report Number2124215-2026-51142
Device Sequence Number10761900
Product Code NGV
UDI-Device Identifier00191506004613
UDI-Public(01)00191506004613(17)270704(10)34371121
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Device Lot Number0034371121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale